Show simple item record

dc.contributor.authorGopalsamy, Kondalsamy
dc.contributor.authorEl-Morshedy, H
dc.date.accessioned2010-07-27T05:42:03Z
dc.date.available2010-07-27T05:42:03Z
dc.date.issued2003en_US
dc.identifier.citationEl-Morshedy, H. & Gopalsamy, K., 2003. Oscillation and asymptotic behaviour of a class of higher order non-linear difference equations. Annali Di Matematica Pura Ed Applicata, 182(2), 143-159.en
dc.identifier.issn0373-3114en_US
dc.identifier.urihttp://hdl.handle.net/2328/8443
dc.titleOscillation and asymptotic behaviour of a class of higher order non-linear difference equationsen_US
dc.typeArticleen_US
dc.identifier.rmid2003052905en_US
dc.identifier.doihttps://doi.org/10.1007/s10231-002-0058-9en
dc.description.noteHeidelberg, Germanyen
dc.subject.forgroup0101 Pure Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record